# SDR SWAA2020030942290

- Difficulty date: February 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN STA 967 + 17" RBL 56 R/H CREASE BEAM HAS SURFACE CORROSION.         REMOVED & REPLACED CREASE BEAM IAW DWG 147A8501 & B737-700 SRM 51-40-02-0G-0. (P/N 147A854048 ATAG WN7140) DWG 147A8501-REV- DWG 147A8540-REV- DWG 147A0000 REV A
